# SDR SWAA201805161599

- Difficulty date: April 30, 2018
- Submitted: May 16, 2018
- Operation: Air carrier
- Aircraft: N434WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32454
- Aircraft time: 53,164 hours, 31,115 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A3307
- Condition: Out Of Position
- Location: R1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR EXIT SLIDE GIRT BAR OUT OF POSITION.    REPOSITIONED THE SLIDE IAW MT.
